MathSciNet Relay Station
MathSciNet bibliographic data
MR2018784 37E05 (30D05 37C15 37E20 37F45)
Avila, Artur; Lyubich, Mikhail; de Melo, Welington Regular or stochastic dynamics in real analytic families of unimodal maps. Invent. Math. 154 (2003), no. 3, 451–550.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement